Katalog PLI



Univariate polynomial solutions of algebraic difference equations

Contrary to linear difference equations, there is no general theory of difference equations of the form G(P(x−τ1),…,P(x−τs))+G0(x)=0, with τi∈K, G(x1,…,xs)∈K[x1,…,xs] of total degree D⩾2 and G0(x)∈K[x], where K is a field of characteristic zero. This article is concerned with... Full description

1st Person: Shkaravska, Olha
Additional Persons: Van Eekelen, M.
Source: in: Journal of Symbolic Computation (London: Academic Press, 2014), Vol. 60, p. 15-28
Type of Publication: Article
Published: 2014
Online: Full text via publisher
publisher-version
Tags: Add
No Tags. Be the first to tag this record!
  Get full text

Similar Items

Cannot find similar records

Search Options

Find More

Need Help?